# SDR DALA2016022101382

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,171 hours, 23,387 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER DIRTY HOLE INDICATION.  REMOVED VERTICAL STABILIZER L/E AND REPAIRED BOTH LT AND RT STABILIZER SPAR CAP AND L/E SKIN AW SG0955005 AND ERA 543991-14AD.
